Previous |  Up |  Next


Title: Isomorphisms of products of weakly homogeneous spaces (English)
Author: Vinárek, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 20
Issue: 4
Year: 1979
Pages: 796
Category: math
MSC: 20M30
MSC: 54H10
Date available: 2008-06-05T21:03:27Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_020-1979-4_15.pdf 127.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo